# SDR CA120628003

- Difficulty date: June 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT LEFT FOR DAYS FLIGHT AND GEAR WOULD NOT RETRACT AND 3 GREEN ON COCKPIT INDICATORS REMAINED GREEN.  AIRCRAFT RETURNED TO BLOCKS AND MAINTENANCE WAS CALLED.  A BROKEN WIRE WAS FOUND UNDER THE POWERPACK LOCATED IN THE LT WHEEL WELL. THE WIRE WAS REPAIRED. GEAR SWINGS WERE CARRIED OUT AND ACFT RETURNED TO SERVICE.
